| Model Number |
482400J |
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation of the kangaroo pump was performed and the customer states, ¿pump has a blank screen".The unit was triaged and the reported issue could not be confirmed at this time.All device history records are reviewed for quality inspections and parameter compliance prior to releasing the product for shipment.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The customer reports the enteral feeding pump has a blank screen, and no patient involvement.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
The unit was triaged and the reported issue could not be confirmed at this time.A review of the device history record shows that this unit was manufactured and was released meeting all manufacturing specifications.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.